| Model Number |
MP9251-C |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250); Fracture (1260)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
Event or Problem Description
It was reported that the tubing was cracked and leaking at the connection site.During disconnection of the product, the tip of the set broke off and remained in the connection site of the mating product.